# SDR YENA2024042900672

- Difficulty date: April 29, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 03039
- Aircraft time: 64,890 hours, 23,008 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lgciu
- Part number: 664700500A4D
- Part serial: 763
- Condition: Failed
- Location: Mlg
- Part time: 76 hours, 22 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#593, EWR-STI. (AIRCRAFT DIVERTED TO FLL) .'AFTER TAKEOFF ECAM LGCIU 2 FAULT ( 2ND WRITEUP); REF TSM 32-31-00-810-823-A. VISUALLY INSPECTED DNLK SENSOR 17GA, NO DEFECT NOTED. GAP WITHIN LIMITS. REMOVED AND REPLACED LGCIU2 IAW AMM 32-31-71.OPS CHECK OK. NO FAULTS PRESENT AT THIS TIME. A/C OK FOR SVC.'
